MAUDE Adverse Event Report: CYNOSURE LLC SCULPSURE

CYNOSURE LLC SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device evaluation was not performed since site did not respond to the multiple requests for evaluation.The device history record confirms that the product passed and met all requirements before releasing.Labeling cautions "do not place the applicator's treatment window directly over the umbilicus.Discomfort and side effects may result." applicators must maintain full contact with skin on intended treatment area; this is not possible on the umbilicus.Site noted that patient visited a wound doctor however no additional information was provided.Burns are expected side effects from laser treatment, however due to user error this may result in permanent damage.Therefore, we are reporting out of caution.
 
Event or Problem Description
It was reported that a patient experienced a burn on the umbilical area following a non-invasive laser lipolysis treatment using sculpsure.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
kelli pennie
5 carlisle road
westford, MA 01886
9783672425
MDR Report Key15156286
Report Number1222993-2022-00033
Device Sequence Number5048342
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)170329
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K182741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number100-7026-010
Device Catalogue Number105-7026-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale